| Model Number |
X SERIES |
| Medical Device Problem Code |
Failure to Power Up (1476)
| Health Effect - Clinical Code |
Insufficient Information (4580)
Type of Reportable Event
Malfunction
Event or Problem Description
Complainant alleged that while attempting to treat a patient (age & gender unknown), the device would intermittently not power up.Complainant did not indicate that there was any adverse effect to the patient due to the reported malfunction.
Additional Manufacturer Narrative
Zoll medical corporation has received the product and will be providing a supplemental report when our investigation is completed.
Additional Manufacturer Narrative
The device was returned to zoll medical corporation for evaluation.The customer's report was observed during review of the device data log, but unable to be duplicated.The device was put through extensive testing including full bench handling, power cycling and difeb cycle without duplicating the report.The monitor board was replaced as a precaution.The device was recertified and retunred to the customer.Analysis of reports of this type has not identified an increase in trend.